Type 2 since 2002. I am in Dubai and my Dr changed my medication 2 weeks ago and now seems out of control , BG reading under American system is at first thing in the morning when I wake up over the mast week ;
Sunday 289, Monday 302, Tuesday 328, Wednesday 334, Thursday 409, Friday 488. Have been very carefull to day but can not get it under 400.
Changed after having very cold feet at night . Dr put me on he following medication after 10 years being on another type.
Exforge 10 G 1 a day
Livazo 2g 1 a day
kombiglyze 5mg/1000mg 1 a day
Was on previousley
Balamyn SR 1,000MG 2 a day
Ramipril 10 mg 1 a day
Diamicron 60 MF 2 a day
Asotvastain40 mg 1 a day
Amiodipine 5 mg 1 a day
My height is 5 feet 11 inches. My weight is down to 105KG . It used to be 135 KG but have brought it down over 4 years by using Victoza injection each morning but has stabilized over the last 6 months at 105KG.
Not had my Thyroid checked , could this be causing a problem ?
Also would you suggest I carry on I with the new medication or revert back to my old one ?
Do you think changing the medication has resulted in these high figures , are the medications before and after equal in their effectiveness.
Also could the cold in my feet be related to this and is there anything I can do . They feel freezing cold at night and have to get up the pain is so bad. Can I take anything for this or will the pain go when the readings come down,